# SDR DALA2022011900367

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 82,093 hours, 24,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 MD DUE TO RECENT HISTORY OF 2R DOOR EXIT SIGN FALLING OFF. CORRECTIVE ACTION: R/R 2R DOOR EXIT SIGN LENS IN REF TO B757 IPC 33-51. OPS NORMAL. LENS SECURED. (2086338)
